Interpolation non linéaire
Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France, no. 31-32 (1972), pp. 375-380.
@incollection{MSMF_1972__31-32__375_0,
     author = {Tartar, Luc},
     title = {Interpolation non lin\'eaire},
     booktitle = {Colloque d'analyse fonctionnelle (Bordeaux, 1971)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {375--380},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31-32},
     year = {1972},
     doi = {10.24033/msmf.104},
     zbl = {0244.46047},
     mrnumber = {54 #11076},
     url = {http://archive.numdam.org/articles/10.24033/msmf.104/}
}
TY  - CHAP
AU  - Tartar, Luc
TI  - Interpolation non linéaire
BT  - Colloque d'analyse fonctionnelle (Bordeaux, 1971)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1972
DA  - 1972///
SP  - 375
EP  - 380
IS  - 31-32
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.104/
UR  - https://zbmath.org/?q=an%3A0244.46047
UR  - https://www.ams.org/mathscinet-getitem?mr=54 #11076
UR  - https://doi.org/10.24033/msmf.104
DO  - 10.24033/msmf.104
ID  - MSMF_1972__31-32__375_0
ER  - 
%0 Book Section
%A Tartar, Luc
%T Interpolation non linéaire
%B Colloque d'analyse fonctionnelle (Bordeaux, 1971)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1972
%P 375-380
%N 31-32
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.104
%R 10.24033/msmf.104
%F MSMF_1972__31-32__375_0
Tartar, Luc. Interpolation non linéaire, in Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France, no. 31-32 (1972), pp. 375-380. doi : 10.24033/msmf.104. http://archive.numdam.org/articles/10.24033/msmf.104/

Browder (F.E.) [1] Remarks on Nonlinear Interpolation in Banach Spaces. Journal of Functional Analysis 4, 390-403 (1969). | MR | Zbl

Gustarsson (J.) [1] Interpolation of Metric Spaces. University of Lund 1971

Lions (J.L.) [1] Some Remarks on Variational Inequalities. Proceedings of International Conference on Functional Analysis. Tokyo. April 1969. | Zbl

Lions (J.L.) [2] Théorèmes de Traces et d'Interpolation. I - V. Ann. Scuola. Norm. Sup. Pisa (3) 13, 389-403 (1959) ; ibidem 14, 317-331 (1960) ; J Maths Pures Appl. (9) 42, 195-203 (1963) ; Math. Ann. 151, 42-56 (1963) ; An. Acad. Brasil. Ci (1963). | Numdam

Lorenty. (G.G.), Shimogaki (T.) [1] Majorants for Interpolation Theorems. Publ. Ramanujan Inst. n° 1 (1968/1969) 115-122. | MR | Zbl

Lorenty. (G.G.), Shimogaki (T.) [2] Interpolation theorems for Operators in Function Spaces. Journal of Functional Analysis 2. 31-51 (1968). | MR | Zbl

Peetre (J.) [1] Interpolation of Lipschitz Operators and Metric Spaces. Mathematica Cluj. 12 (1970) 325-334. | MR | Zbl

Peetre (J.) [2] A theory of Interpolation of Norme d Spaces. Lectures Notes Brasilia (1963) (Notas de Matematica n° 39. 1968). | Zbl

Peetre (J.) [3] A New Approach in Interpolation Spaces. Studia Matematica T. XXXIV (1970) 23-42. | MR | Zbl

Peetre (J.) [4] Sur le Nombre de Paramètres dans la Définition de Certains Espaces d'Interpolation. Ricerche. Mat. 12 (1963) 248-261. | MR | Zbl

Peetre (J.) [5] Espaces d'Interpolation et Théorème de Sobolev. Ann. Inst. Fourier 16 (1966) 279-317. | Numdam | MR | Zbl

Peetre (J.) Sparr (G.) [1] Interpolation of Normed Abelian Groups. A paraître dans Ann. Math. Pures. Appl. | Zbl

Shimogaki (T.) [1] An Interpolation Theorem on Banach Function Spaces. Studia Mathematica T. XXXI (1968) 233-240. | MR | Zbl

Tatar (L.) [1] Théorèmes d'Interpolation Non Linéaire et Application. C.R.A.S. t 270 (1970) 1729-1731. | MR | Zbl

Tatar (L.) [2] Théorèmes de Traces Non Linéaires et Applications. C.R.A.S. t 271 (1970) 789-791. | MR | Zbl

Tatar (L.) [3] Thèse PARIS. avril 1971.

Cited by Sources: